MAUDE Adverse Event Report: ZIMMER CAS PSI SHOULDER TM GLENOID LT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER CAS PSI SHOULDER TM GLENOID LT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision six(6) years post implantation due disassociation and pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned to the product surveillance team.A physical evaluation and technical review was not possible.Dhr review shows no anomalies ordeviations that would have affected the surgical outcome or contributed to the reported event.Per the surgeon report, no complications with the psi guide were experienced during the initial procedure.'once we had adequate exposure, the psi guide was affixed anteriorly and located.A coracoid pin was placed and a second pin was placed for the cannulated reamer.This was slightly more anterior, and therefore 9 cannulated design was selected.A drill hole was made centrally, and then the reamer was sued with the appropriate reamer stop for the trabecular metal glenoid.The drill holes and box cut were made without difficulty.A 40-mm glenoid with a 46mm radius curvature was then impacted into position.An excellent glenoid fixation was obtained.' further, the report states 'no complications.Prognosis was good.' further, xray images were provided and analyzed by a third party.Per the mmi report, a large glenoid defect noted along the superior aspect of the glenoid appears to relate to the fractured glenoid component.A definitive root cause is unable to be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSI SHOULDER TM GLENOID LT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key16995215
Report Number0009617840-2023-00008
Device Sequence Number16988492
Product Code KWT
UDI-Device Identifier00889024304130
UDI-Public(01)00889024304130(17)160307(10)63178536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2016
Device Model NumberN/A
Device Catalogue Number20807500401
Device Lot Number63178536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2022
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale